# SDR CALA9801899

- Difficulty date: September 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N579PE
- Make and model: Boeing 727243
- Aircraft serial: 21662
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Torn
- Location: Bs 1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A TEAR IN RT LOWER FUSELAGE SKIN AT STA 1050, STRINGER 28R.  THE TORN AREA WAS CUT OUT AND A DOUBLER WAS INSTALLED IAW SRM 53-30-3 AND 51-10-1.
